Mathematical Research Letters

Volume 12 (2005)

Number 6

The Resonance Counting Function for Schrödinger Operators with Generic Potentials

Pages: 821 – 826

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n6.a4

Authors

T. Christiansen (University of Missouri)

P. D. Hislop (University of Kentucky)

Abstract

We show that the resonance counting function for a Schrödinger operator has maximal order of growth for generic sets of real-valued, or complex-valued, $L^\infty$-compactly supported potentials.

Full Text (PDF format)